# SDR AALA20041079

- Difficulty date: October 24, 2004
- Submitted: November 3, 2004
- Operation: Air carrier
- Aircraft: N9404V
- Make and model: Doug DC-9-83
- Aircraft serial: 53140
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: P4010049
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS FROM ROW 3 TO 19 FLICKER.  REPLACED BATTERY PACKS FOR EMERGENCY LIGHTS AT ROWS 3 TO 19.  SYSTEM GROUND CHECKED NORMAL OPERATION.
